Article (Scientific journals)
Delays of Interconnected Flows
Sorger, Ulrich; Suchanecki, Zdzislaw
2011In International Journal of Theoretical Physics, 50, p. 2242-2251
Peer reviewed
 

Files


Full Text
79_Delays of Interconnected Flows.pdf
Publisher postprint (377.11 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Traffic flow; Log-normal distribution; Inter-delay time; Martingale
Abstract :
[en] A rigorous approach to flows of particles in networks is presented. Under the assumption of independence of the transversal flows the asymptotic distributions of inter-delay times between particles are shown to be log-normal. In the case of dependent transversal traffic the ARCH and GARCH time series models, as well as martingale approach, have been applied.
Disciplines :
Computer science
Identifiers :
UNILU:UL-ARTICLE-2011-220
Author, co-author :
Sorger, Ulrich ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC)
Suchanecki, Zdzislaw ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC)
External co-authors :
no
Language :
English
Title :
Delays of Interconnected Flows
Publication date :
2011
Journal title :
International Journal of Theoretical Physics
ISSN :
0020-7748
Publisher :
Springer
Volume :
50
Pages :
2242-2251
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 05 February 2016

Statistics


Number of views
94 (2 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
OpenCitations
 
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu